# SDR IXXA05SMN297S

- Difficulty date: December 29, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Xw 762.000
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT WING.- OB L/E HAS NON STANDARD REPAIR, XW 762.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06006 DATED 01-05-06 REMOVED NON-STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D DC8 SRM 51-3-0 REMOVED DAMAGED SECTION IAW DWG NR ED-4128 PERFORMED NDT INSP IAW NDT SPM PART 06-10-01-001 FABRICATED REPAIR DOUBLER (AL7075T60.063)  FILLER (AL7075T60.050) IAW DWG NR ED-4128 CLEANED TREATED; PRIMED AREA, FILLER, REPAIR DOUBLER INNER FACE IAW SRM 51-1-8B APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 INSTALLED REPAIR PARTS IAW DWG NR ED-4128, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
